I am just freaking out a bit. I am 16 years old (1 week awat from 17) and I recently went off birth control (the oral daily pill). I am not sure if the symptoms that I'm having are side effects of coming off of the pill or if they are pregnancy signs. I have been experiencing pain in my abdominal area (lower), I've been eating much much much more than I usually do and I get headaches. I also get this sharp pain in the area of my uterus when I stretch my stomach. I was blessed with never having any kind of acne ever, but now I have acne showing up on my chest, forehead and shoulder/back area. I also get twitches in my lower stomach. My nipples tingle all the time and they hurt when i itch them. My skin has also been very itchy, and at times is a bit blotchy. Me and my boyfriend have had unprotected sex since I came off the pill. He did pull out before finishing but I know a girl is extra fertile right after she comes off of birth control and I am aware that there is pre-ejaculatory semen. I also had this elastic-like discharge that lasted for around 2 days. I read up on what that could be and I was scared to see that it is tied to pregnancy (leukarrhea). I really do hope these are just side effects, but please just inform me on what my best bet is. Thanks in advance!